Open Access
Translator Disclaimer
2004 Maximal regularity in $L^p(\Bbb R^N)$ for a class of elliptic operators with unbounded coefficients
Giovanni Cupini, Simona Fornaro
Differential Integral Equations 17(3-4): 259-296 (2004).

Abstract

Strongly elliptic differential operators with (possibly) unbounded lower-order coefficients are shown to generate $C_0$ semigroups on $L^p(\mathbb R^N)$, $1 < p < +\infty$. An explicit characterization of the domain is given.

Citation

Download Citation

Giovanni Cupini. Simona Fornaro. "Maximal regularity in $L^p(\Bbb R^N)$ for a class of elliptic operators with unbounded coefficients." Differential Integral Equations 17 (3-4) 259 - 296, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1174.35394
MathSciNet: MR2037979

Subjects:
Primary: 35J70
Secondary: 47D06

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.17 • No. 3-4 • 2004
Back to Top